# SDR FDEA201703180952

- Difficulty date: March 18, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 63,862 hours, 21,646 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1505101254
- Condition: Cracked
- Location: Frames 44-45
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF SEAT TRACK  Y1450 AT FRAMES 44-45, OTBD SEAT TRACK SPLICE FOUND CRACKED.  REPLACED THE SEAT TRACK SPLICE IAW SRM 51-40-21. MAJOR REPAIR.
